Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffocation, side effects of inhalers, over weight, pigmentation on face - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1764 Questions
Doctor :   Hi
Doctor :  
How can I help you?
User :   Hello Doctor
Doctor :   Yes, proceed with your query

User :   my problem is am putting on a lot of weight
User :   I dont eat much
User :  
very limited
Doctor :   Ok

User :   But my query is
User :  
I have this weezing problem
Doctor :   Ok

User :  
AN di have been using Rotocaps..Inhaler
User :  
from past one year
Doctor :  
Ok
User :  
NAd should be Asthalin Inhaler from PAst 12 years
Doctor :   Ok

User :  
But now the Asthalin does not have any effect
Doctor :  
Ok
Doctor :  
It is pretty strong
Doctor :  
If you are not responding the a steroid will also have to be combined
User :  
And i think it is more of Psychology
Doctor :   Ok

Doctor :   So, I would like to know your age, height and weight

User :   I use it regularly
User :  
if i dont use then i start suffocating at 4 Am
Doctor :   Ok

User :  
And some times when i know that i dont have inhaler
User :  
i start suffocating
Doctor :   Ok

User :  
and when i see it in my nag it just stops off
Doctor :  
Many a times such episodes do have an Psychological aetiology
Doctor :   I can understand that

Doctor :  
It can be overcome with medical intervention
Doctor :  
I suggest you to see a Psychiatrist
User :   Is this inhaler the reason for me putting on weight
Doctor :  
I will explain it to you
User :   ok
User :  
what are its side effects
Doctor :   Mainly palpitations

Doctor :  
Tremors
Doctor :  
meaning involuntary movements
Doctor :  
Increased heart rate
Doctor :  
But it is less in inhalation
Doctor :  
Are you following?
User :  
ok
User :  
yes doctor
Doctor :  
So, weight gain is not a common effect
Doctor :  
I would like you to get your thyroid profile done
User :  
ok
User :  
iam 52 and weight is around 64 now
Doctor :   Ok

User :  
5,2
User :  
age is 32
Doctor :  
So, getting a Thyroid profile would be helpful
User :   Is this weezing due to any other problem doctor
User :  
Do i need to take a chest xray
Doctor :  
Not required now
Doctor :  
As you have said that it is more of Psychological issue
User :   What r the things you feel i need to eat to be healty but still dont gain weight
User :  
ok
Doctor :  
Sure
Doctor :  
You need to take a protein rich diet
Doctor :  
How is your food intake now?
User :   3 chapatti in the morning and 3 in the Afternoon and 1 glass tea in the evening and one bowl of oats in the night and sometimes with tomato/ carrot soup
Doctor :   Ok

User :  
Saturday sunday i eat rice in the after noos
Doctor :  
I congrajulate you for being on a very healthy diet
Doctor :   Take some amount of Dal/Sprouted Pulses along with it

User :   ok
User :  
Is it mandatory to eat Rice every day
Doctor :  
That would be sufficient
Doctor :  
No need of Rice everyday
User :  
ok
User :  
So i will take a thyroid test and then come online
User :  
Any thing else you want to inform me Doctor
Doctor :   Is there any thing else I can help you with?

Doctor :   Nothing more
Doctor :  
Thyroid profile is required
User :   I have some pigmentation on my face
Doctor :   Ok

User :  
Can you suggest me a cream
User :  
Under eyes are dark
Doctor :  
Sure, Brite cream
Doctor :  
Use it 2 times/day
User :  
This happened after my miscarriage
User :  
soem 6 years back
Doctor :   Ok, as there will be hormonal fluctuations
Doctor :  
it happens
User :  
they used very strong medicines
Doctor :   Ok

User :  
ok
User :  
mine is a mixture of dry skin
User :  
But if i use oily cream i get lot of pimples
Doctor :   Use a mild soap

Doctor :  
especially in winters
User :  
So can you tell me what can i use
Doctor :  
Dove soap is fine
User :  
Or is using of inhalers spoiling my skin
Doctor :  
as it has lot of moisturisers in it
Doctor :  
No
User :  
i have lost my colour
Doctor :  
It wont
Doctor :  
Inhalers have very minimal side effects
Doctor :  
So, cant blame that
User :  
ok
Doctor :   Use this cream

Doctor :  
Also apply a body lotion
Doctor :  
other than face
User :   Ok doctor Tahnks you so much for your Suggestions

Doctor :  
To keep it off dryness
Doctor :  
Please fill the feedback form say done when done.
User :   Done doctor
User :  
Any particular lotion
User :  
to regain my colo
User :  
r
Doctor :   Brite cream is enough for face
User :  
Thanks
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   Yes Doctor

Doctor :   Are you back?
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor